Citation: Twilex. "Not Fun: An Experience with Tiagabine (Gabitril) (exp31573)". Erowid.org. Jan 2, 2005. erowid.org/exp/31573
I was prescribed Gabitril for my anxiety. My prescription is to take up to three 4mg pills at bedtime. Well, I was bored last night and decided to take nine 4mg pills, for a total of 36mg.
Let me tell you, this is not something you want to try to trip on. It's not fun. I cannot concentrate my vision, my eyes are jumping around. My cheeks, hands, and legs are twitching. Sort of like tremors. No signs of mine altering affects, just physical effects.
Lasts a long time. I took them at around 1:00am, kicked in at around 2:00-2:30am, and it is now 2:05pm and it is still at work. The intensity of it is like sine wave. It slowly rises in intensity, and then slowly fades down. Good to take if you're feeling masochistic.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.